# SDR ABXA2011051251

- Difficulty date: May 12, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 50,797 hours, 41,095 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE LOST VACUUM SEAL.  DEF DI 68682 CODE 27 DEFERRED IAW GMM & B767-2A PLACARD INSTALLED.
